# SDR IPXA2024111667686

- Difficulty date: October 25, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 96,208 hours, 19,215 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller Tray
- Part number: DJ4610687
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LOADING SYSTEM TRAY ASSY HAS CORROSION AT STA 1099 (114-12) ATA 53-10. ACCOMPLISHED EO-92095-REQ1 & VT-SAA EA 011-2555-01-B0305 I/R. VERIFIED REPAIR IS ACCOMPLISHED PER REQUIREMENTS IAW EA# 011-2555-02-B0305 REV P2 STEP 13.
